It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Women's Health Message Board
Post New Thread   Closed Thread
LinkBack Thread Tools
Old 01-28-2013, 12:17 AM   #1
Senior Member
(female)
 
Join Date: Aug 2008
Location: United States of America
Posts: 131
SpicyGirl82 HB User
Irregular periods after having been off of depo provera

Hey everyone. I used to be on depo provera around two years ago. I am no longer on it and have been off of it for two years. Anyway, about two months ago I started having regular periods again. During the first month I had three periods and then I went a few weeks (maybe a month) and had another one. I am just wondering, will my periods become regular again in the future? I would like to have just one a month like normal women do. I don't want to go on any birth control though unless it is necessary to make my periods regular again.

 
Closed Thread




Thread Tools

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is Off
HTML code is Off
Trackbacks are Off
Pingbacks are Off
Refbacks are Off




Sign Up Today!

Ask our community of thousands of members your health questions, and learn from others experiences. Join the conversation!

I want my free account

All times are GMT -7. The time now is 11:28 AM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!